VOL. 42 · NO. 3 | Fall 1998
 
VIEW ALL ABSTRACTS +
Front Matter
Illinois J. Math. 42 (3), (Fall 1998)
No abstract available
Articles
Shangquan Bu, Philippe Cliément, Sylvie Guerre-Delabrière
Illinois J. Math. 42 (3), 357-370, (Fall 1998) DOI: 10.1215/ijm/1255985560
KEYWORDS: 47A50, 34G10, 46B99, 46M35, 47A05, 47N20
No abstract available
Deyun Wu
Illinois J. Math. 42 (3), 371-388, (Fall 1998) DOI: 10.1215/ijm/1255985561
KEYWORDS: 32F20, 32F40, 35N15
No abstract available
Juan J. Font
Illinois J. Math. 42 (3), 389-397, (Fall 1998) DOI: 10.1215/ijm/1255985562
KEYWORDS: 46E40, 46B04
No abstract available
Habib Marzougui
Illinois J. Math. 42 (3), 398-405, (Fall 1998) DOI: 10.1215/ijm/1256044931
KEYWORDS: 57M50, 57R30, 58F18
No abstract available
Jaesung Lee
Illinois J. Math. 42 (3), 406-419, (Fall 1998) DOI: 10.1215/ijm/1256044932
KEYWORDS: 31B05, 47B38
No abstract available
Y. -F. S. Pétermann, Jean-Luc Rémy
Illinois J. Math. 42 (3), 420-440, (Fall 1998) DOI: 10.1215/ijm/1256044933
KEYWORDS: 11B83, 11B37, 11N37, 34K15
No abstract available
Anurag K. Singh
Illinois J. Math. 42 (3), 441-448, (Fall 1998) DOI: 10.1215/ijm/1256044934
KEYWORDS: 13A35, 13A50
No abstract available
Ta Lê Loi, Alexandru Zaharia
Illinois J. Math. 42 (3), 449-457, (Fall 1998) DOI: 10.1215/ijm/1256044935
KEYWORDS: 58C25, 03C62
No abstract available
Friedrich Haslinger
Illinois J. Math. 42 (3), 458-469, (Fall 1998) DOI: 10.1215/ijm/1256044936
KEYWORDS: 32A35‎, 30D55, 32F40, 32H10
No abstract available
Gilles Lancien, Christian Le Merdy
Illinois J. Math. 42 (3), 470-480, (Fall 1998) DOI: 10.1215/ijm/1256044937
KEYWORDS: 47A60, 34G10, 47D06
No abstract available
Tadashi Aikou
Illinois J. Math. 42 (3), 481-492, (Fall 1998) DOI: 10.1215/ijm/1256044938
KEYWORDS: 53C56, 32L20, 53C60
No abstract available
William S. Cohn
Illinois J. Math. 42 (3), 493-508, (Fall 1998) DOI: 10.1215/ijm/1256044939
KEYWORDS: 47B35
No abstract available
Annetta Aramova, Emanuela De Negri, Jürgen Herzog
Illinois J. Math. 42 (3), 509-523, (Fall 1998) DOI: 10.1215/ijm/1256044940
KEYWORDS: 13D02, 13F20
No abstract available
Back Matter
Illinois J. Math. 42 (3), (Fall 1998)
No abstract available
Back to Top